# SDR CALA2025072506899

- Difficulty date: July 8, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERNAL SURFACE UPPER PANEL AFT AREA HAS CRACK. GEN BY /N078570 ON HAECO LCQ NR 9296187/20187 ESFR COMPLETED REMOVED & REPLACED PLATE @ R-1 UPPER DOOR I/A/W A319 SRM 51-42-1 1/001 SFR#1329 PER MECH V936069 INSP V935513 RII COMPLIED WITH BY HAECO LCQ QC. LC-65
